# SDR ABXA9800834

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991050313
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILN - DURING C-CHECK, FOUND CUSP WEB CORRODED AT STA 965 BETWEEN RBL 44 ND RBL 54.5, IN LIGHTENING HOLE AREA BETWEEN STA 945 - STA 965.  REPAIRED CUSP WEB IAW ABX REA D953-24862-MR.  ACFT TT:  49,258 HOURS.  AIRCRAFT TOTAL CYCLES:  39,935.  (X)
